Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Missed periods, on thyroid, cholesterol medicines, on fat burner pill, under severe stress, had safe sex, negative pregnancy test. Cause?

Hi, I have a really big problem. I need all of ur help.. Can i be pregnant or is this a some other problem? I have not regular with my periods. But this full year i got my periods but i am always 8 days late.. The reason i got my periods this full year properly coz i have thyroids and i am on medicines. now i last got my periods on July 24 so my next period should be 1st september coz i get it 8 days late. But still i didnt get it... on 2nd of september i got to know i have cholesterol and i started my cholesterol medicine also. + i started a fat burner pill .. which i can 2 tablets a day and i started gym... Soo all this happen on the 2nd of september. + i am soo stressed out coz of some family problems.. Can this all be the reason why i am late for my periods... today is 15th sept... I should get it 2nd sept... and yes i did have sex with my boyfriend and also we used condom and we r having sex since 5 years now.. ++++++ I have had 4 pregnancy test and all came out NEGATIVE... The last Test was done 17th sept Morning......................But still i am worried alot.... Now whats going on with me.... I am soo worried... Please Help... Can Primolut Nor 10mg Help me......
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,
Thanks for query,
As your repeated pregnancy test shows negative result there is no chance of pregnancy.
This is a delayed periods.
Delayed periods is due to hormonal imbalance.
hormonal imbalance occurs due to stress anxiety,Shift duty,long night working hours or an ovarian disease.
You should consult your doctor he will prescribe you medicines to get withdrawal bleeding.
Thanks.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor